# SDR P5CA0801578

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 30,671 hours, 5,101 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE FAILED.  DEFERRED ITEM PER DISPATCH DEVIATIONS GUIDE PROCEDURE ITEM 80-11-1 CAT C, ALLOWING TO DISPATCH THE ACFT WITH NR 1 ENGINE START VALVE INOP.  MANUAL START REQUIRED.
